# SDR AWXA200600970

- Difficulty date: May 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5868264 - DURING C19 CHECK DISCOVERED LOWER OB CHORD OF THE BS 188 FRAME CRACKED, .5 INCHES, AT BL 35R AND WL 207.  MAINTENANCE REPAIRED THE LOWER OB CHORD OF THE BS 188 FRAME AT BL 35R AND WL 207 IAW ENGINEERING REPAIR NR 03-5300-06152-ES2.
